Open Access

Normal functional indices and normal duality


Full Text

Coming Soon.





Article Information

TitleNormal functional indices and normal duality
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 3, 61-71
MathSciNet MR1926913
CopyrightThe Author(s) 2002 (CC BY-SA)

Citation Example

I. V. Orlov, Normal functional indices and normal duality, Methods Funct. Anal. Topology 8 (2002), no. 3, 61-71.


BibTex

@article {MFAT183,
    AUTHOR = {Orlov, I. V.},
     TITLE = {Normal functional indices and normal duality},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {3},
     PAGES = {61-71},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=183},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues